# SDR USAA2011112800008

- Difficulty date: November 26, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 9,642 hours, 7,950 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE FIRST OFFICERS SEAT WILL NOT LOCK IN TRACK.  MAINTENANCE CLEANED AND LUBRICATED THE FIRST OFFICER'S SEAT TRACK.  OPERATIONAL CHECK IS NORMAL.
